Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the continuity and limiting values of functions


Author: István S. Gál
Journal: Trans. Amer. Math. Soc. 86 (1957), 321-334
MSC: Primary 54.00; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1957-0093755-9
MathSciNet review: 0093755
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Young, On the distinction of right and left at points of discontinuity, Quarterly Journal of Mathematics vol. 39 (1908) pp. 67-83.
  • [2] G. Aumann, Reelle Funktionen, Berlin, Springer-Verlag, 1954, p. 236. MR 0061652 (15:859h)
  • [3] N. Bourbaki, Fonctions d'une variable réelle, Chapitre I, Paris, Hermann et Cie, 1949, p. 59. MR 0031013 (11:86h)
  • [4] C. Bonferroni, Una proprietà generale delle funsioni, Boll. Un. Mat. Ital. (3) vol. 8 (1953) pp. 384-390. MR 0059340 (15:513g)
  • [5] S. Saks, Theory of the integral, New York, Hafner, 1937, p. 261.
  • [6] H. Blumberg, A theorem on arbitrary functions of two variables with applications, Fund. Math. vol. 16 (1930) pp. 17-24.
  • [7] M. Schmeiser, Some properties of arbitrary functions, Fund. Math. vol. 22 (1934) pp. 70-76.
  • [8] V. Jarnik, Sur les fonctions de deux variables réelles, Fund. Math. vol. 27 (1936) pp. 147-152.
  • [9] E. J. McShane, Partial orderings and Moore-Smith limits, Amer. Math. Monthly vol. 59 (1952) pp. 1-11. MR 0047111 (13:829b)
  • [10] -, A theory of convergence, Canadian Journal of Mathematics vol. 6 (1954) pp. 161-168. MR 0060216 (15:641c)
  • [11] R. G. Bartle, Nets and filters in topology, Amer. Math. Monthly vol. 62 (1955) pp. 551-557. MR 0073153 (17:391c)
  • [12] F. Schmidt, Beitrage zur Filtertheorie II, Mathematische Nachrichten vol. 10 (1953) pp. 197-232. MR 0057946 (15:297a)
  • [13] J. L. Kelley, General topology, New York, Van Nostrand, 1955. MR 0070144 (16:1136c)
  • [14] N. Bourbaki, Topologie générale, Chapitre II, Paris, Hermann et Cie., 1940.
  • [15] G. Nöbeling, Grundlagen der analytischen Topologie, Berlin, Springer-Verlag, 1954. MR 0068197 (16:844a)
  • [16] C. Kuratowski, Topologie I, Monografie Matematyczne (Warszawa) 1948, pp. 133-134. MR 0028007 (10:389b)
  • [17] W. H. Young, La symétrie de structure des fonctions de variables réelles, Bull. Sci. Math. 2d ser. vol. 52 (1928) pp. 265-280.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00, 26.00

Retrieve articles in all journals with MSC: 54.00, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0093755-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society